# SDR AALA2020032759010

- Difficulty date: March 14, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,628 hours, 13,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Joint
- Part number: 14A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR EXPANSION JOINT AT BS 540 AND RBL3. REPLACED EXPANSION JOINT PER SRM 51-10-02.
